# SDR AWXA200401167

- Difficulty date: October 1, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 653103501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A .0625 INCH CRACK WAS FOUND IN FORWARD SCUFF PLATE ATTACH ANGLE AT L-1 DOOR ENTRYWAY BS 298, STR 17 LT.  MAINTENANCE REMOVED CRACK IN FORWARD SCUFF PLATE ATTACH ANGLE AT L-1 DOOR ENTRYWAY BS 298, STR 17 LT. PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST. TREATED AND PRIMED AREA, REPAIR ACCOMPLISHED IAW SRM 53-10-15, FIG. 101.
